Facebook Pixel
EmpowHER Guest

will this bleeding will over soon and il geta normal periods

By Anonymous July 5, 2014 - 6:41pm
Rate This

i got ma period on 13th june tn i hd a intercourse on 27 june and i took ipill again we hd on 29 abd u took ipill.nw on 5 july it started bleeding plz help me bt ma period date is on 15 july is tis normal or should i be worried about it

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. It is common to have irregular periods once you take an emergency contraceptive. You may experience this for at least two months after taking the pill. If you have concerns, make an appointment with your doctor.

I hope this helps.

July 6, 2014 - 5:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!